1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.

The Daily Dose

Get the last 24hrs of new topics delivered to your inbox.

Click Here to Subscribe

Having Trouble Waking After Taking Meds

Discussion in 'Medications & Substances' started by batgirl, Feb 8, 2007.

Thread Status:
Not open for further replies.
  1. batgirl

    batgirl I'm a VIP

    2,322
    172
    0
    I had an anxiety attack yesterday morning, and had to take Klonopin for it. Then in the middle of last night had a similar episode, and had to take the Klonopin again. I don't take it every day, only when I'm having an attack of some kind.

    Anyhow, after taking it last night, I slept for several hours and then had trouble waking up. It took me about 2 hours to wake up to the point where I could get out of bed. Now I've been up for several hours, and yet I'm still feeling groggy and not fully awake. I realize it's probably is from the Klonopin, but I'm finding it really distressing for some reason. I want to wake up!! I feel like I'm not really in control of myself right now.

    I don't know if this is a vent or a question... just really frustrated by it, and I don't want to take this medication anymore, if this is what's going to happen! Bleah I hate the feeling of being stoned or drugged.
     
  2. Register to participate in live chat, PTSD discussion and more.
  3. permban0077

    permban0077 Policy Enforcement Banned

    3,530
    108
    0
    Be careful your dose is not too high. If it is over doing it you can try to reduce the dose and see what happens. Also, do they have you on any painkillers right now too? You are small so you are not going to need as high of a dose to pack a punch at times. When I was small it still took a horse tranq, but that was my system. Also, see what is normal and expected for what you are having to deal with now after the hospital stay and see if that is a factor.

    Just remember you can cut a pill. You don't have to take a full dose. If a half does not have the desired effect you can always pop the rest about 1/2 an hour or hour later.

    Make sure you talk to your doctor about all this as you should not be left so stoned afterwards and drugged from a minor tranq.
     
  4. batgirl

    batgirl I'm a VIP

    2,322
    172
    0
    Thanks veiled. Yes I am on a painkiller right now too, quite a strong one actually. And this a new prescription for Klonopin, a higher dose than what I was on previously. So I will try cutting it in half next time, if I ever take it again, that is. I'm annoyed with how groggy it's making me and I'm not keen on taking it anymore.
     
  5. mouse

    mouse Well-Known Member

    600
    26
    0
    I have the same problem that the drugs last forever in my system and take forever to work , so i know your frustration but then I think my dose is perettty high
     
  6. Lotusflower

    Lotusflower New Member

    12
    0
    0
    Hi Bat girl,
    I was prescribed Klonopin at one time. I was told that it was a central nervous system depressant and I was to take it once a day.

    It seemed to work at first, but it has a long half life, so it stays in your system for a looong time, and can build-up after a while, especially with a daily dosage like I was told I needed.



    I had a LOT of problems with K and I will never use it again. It wrecked havoc on my memory, esp. in the area of memory retrieval.

    I lost a lot of ground during the six months I was taking it.

    LF
     
  7. batgirl

    batgirl I'm a VIP

    2,322
    172
    0
    Lotusflower and mouse, thanks for sharing your experiences. That's interesting about Klonopin's long half-life. Maybe that's why I felt so drugged today, because I had taken dose today and yesterday, whereas usually I only take a dose once every few days. I'm only supposed to be taking it when I have really bad anxiety.

    This might seem a bit paranoid on my part but, I feel like, I have been more anxious, and more often, since I've been taking the Klonopin more. Almost like it's causing me to be more anxious. I'm going to ask the doctor about it, and do a bit of research myself. In any case, I don't like the side effects I had today, I'd rather just experience the panic cold turkey with no drugs. I think I'm finished taking Klonopin.
     
  8. Lotusflower

    Lotusflower New Member

    12
    0
    0
    Your welcome Batgirl,
    Klonipin turned me into a slug, a memory deficient slug lol!

    I don’t know how you feel about Holistic healing, but I know of a couple of herbal (medicinal) teas that I now use. I have stopped panic attacks, in myself, and others, with these teas. Honest to God they work so well it’s amazing.. Even better, they support healing, and have no icky side effects to worry about. If you’re interested, one is a brand maker called YOGI teas, and is called Bedtime, and the other is from Traditional Medicines and is called Nighty-Night (normies use them for sleep). You can look up info on the web I would think… They contain several of the best herbal relaxents available.
    (I brew it twice as stong as recommended though lol!)

    [FONT=&quot]LF [/FONT]
     
  9. kers

    kers I'm a VIP

    2,790
    991
    4,653
    Sounds like a good idea. They can always try you on a different type of anti-anxiety.

    I take Ativan to relax me/get me to sleep on the bad days. It makes me groggy the next day, too--I feel like I need a cup of coffee, even after I've had my mug from the shop. I end up drinking twice as much coffee those days.
     
  10. mac

    mac Active Member

    212
    6
    0
    I'm gonna look up that herbal stuff.

    Ativan... I forgot about that. That's what they gave me at the psych hosp and it knocked my ass right out.
     
  11. permban0077

    permban0077 Policy Enforcement Banned

    3,530
    108
    0
    mac, the kava is supposed to be good for that, also passion flower. But if you are on any meds at all I would say stay far from it and go for more mild herbs than those. I use herbs but what I use I have throughly researched. Herbs can be just as strong as medicines so be careful. If you bring out the big guns as far as herbs go to someone who knows what they are doing to get you started, don't try it on your own.
     
  12. anthony

    anthony Renovation Aficionado Founder

    32,970
    46,397
    57,850
    Olive extract also treats a lot of mixed conditions. Basically it focuses on stabilizing your system as a whole, whilst used for other things also, it is a general health natural alternative. Tastes like shit, but then anything good for you often does taste like shit. I know you can get natural therapies from local pharmacies and the like, you know the one, the generic mass produced brand names... stay away from them, instead go to acupuncturists who do chinese medicine, naturopaths and homeopaths, where you will generally find more local or concentrated natural medicines, no name brand, straight from the branch to you type stuff (much better).
     
Loading...
Similar Threads - Having Trouble Waking
  1. DogMom
    Replies:
    11
    Views:
    488
Thread Status:
Not open for further replies.

User search cloud:

  1. cant wake up clonazepam

    ,
  2. can clonazepam make it harder to get up in the morning

Show Sidebar